# SDR YYFA20110804001

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 41,378 hours, 28,803 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 1 ENGINE TEMP AT 660 DEGRESS C, IN CLIMB TEMPERATURE AT 635 DEGREES C.  ACFT RETURNED TO AIRPORT OF ORIGIN WHERE A ENGINE REPLACEMENT WAS ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.
